# SDR 04FDEA02913

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Longeron
- Part number: AL00463
- Condition: Worn
- Location: Zone 400
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEFT HAND CORE COWL UPPER CHAFE STRIP WORN.  FABRICATED DOUBLER, FILLERS, AND STRAP FOR LONGERON REPAIR IAW FEDEX EA8-7110-81487.  INSTALLED LONGERON REPAIR IAW DC10 SRM 51-35-01 VOLUME II.  FABRICATED RUB STRIP IAW DAC DWG NSL6016.  INSTALLED RUB STRIP IAW DC10 SRM 51-35-01 VOLUME II.  SEE NR N00192.
